# SDR CA121012007

- Difficulty date: September 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALX8521R
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR TRIPPED OFF LINE WHILE TRANSMITTING ON VHF COMM. ALTERNATOR, REPLACED.
